Superposition of FLRW universes


Creative Commons License

Gürses M., Heydarzade Y., Tekin B.

JOURNAL OF COSMOLOGY AND ASTROPARTICLE PHYSICS, vol.2020, no.6, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2020 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1088/1475-7516/2020/06/060
  • Journal Name: JOURNAL OF COSMOLOGY AND ASTROPARTICLE PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, Aerospace Database, INSPEC, zbMATH

Abstract

We show that (1) the Einstein field equations with a perfect fluid source admit a nonlinear superposition of two distinct homogenous Friedman-Lemaitre-Robertson-Walker (FLRW) metrics as a solution, (2) the superposed solution is an inhomogeneous geometry in general, (3) it reduces to a homogeneous one in the two asymptotes which are the early and the late stages of the universe as described by two different FLRW metrics, (4) the solution possesses a scale factor inversion symmetry and (5) the solution implies two kinds of topology changes: one during the time evolution of the superposed universe and the other occurring in the asymptotic region of space.